On Symbol Analysis of Periodic Pseudodifferential Operators

V. Turunen, G. Vainikko

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

22 Citations (Scopus)
Original languageEnglish
Title of host publicationInternational Conference on Approximation Methods and Orthogonal Expansions, Kääriku, Estonia, May 29-31, 1998
EditorsA. Pedas
Place of PublicationTartu
PublisherEstonian Mathematical Society
Pages107-114
Publication statusPublished - 1999
MoE publication typeA4 Article in a conference publication

Keywords

  • periodic integral operators
  • periodic pseudodifferential operators

Cite this